• question-icon

    What are the repercussions of overdosing on Atenolol-Chlorthalidone?

default
Posted on Mon, 23 May 2016 in General Health
Question: I accidentally took two doses of Atenolol-Chlorthal 100-25. What should I expect
doctor
Answered by Dr. Sandip Kabra 27 minutes later
Brief Answer:
Wait and watch for few hours.

Detailed Answer:
Hi,
Welcome to HCM.

Atenolol-Chlorthal 100-25 both are blood pressure lowering drugs and accidental ingestion of overdose may lower your blood pressure.

However,2 dosages will NOT affect much to your blood pressure and heart rate ,so I will advise you to take complete rest and wait and watch for few hours.

Until then,drink plenty of water which will further help in rapid excretion of the drug from the circulation.

Check your blood pressure and heart rate every hourly with digital blood pressure monitor at home.

Also,skip your next dose and if you develop symptoms like nausea,giddiness (hypotension) or weakness or slow heart rate then it would be better to see some nearby doctor.

Otherwise there is nothing to be worried much as 2 doses of this tablet is not a dangerous dose.

Hope this helps.

Regards,

Dr.Sandip Kabra


Above answer was peer-reviewed by : Dr. Deepak
doctor
Answered by
Dr.
Dr. Sandip Kabra

General & Family Physician

Practicing since :2009

Answered : 3078 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Hypotension

doctor1 MD

I have had low blood pressure problems since two months now, everytime i stand up and walk i feel off balance. this all started when i got my...

doctor1 MD

Respected madam, I am an anaesthesiologist working in a sudivision hospital . Recently i had a pt of hypothyroidism going for cs. her starting BP...

doctor1 MD

Hi my dad has had prostrate cancer and received radium treatment which finished December 2012 In May 2013 he had a triple heart by-pass, 9 months...

doctor1 MD

Hello, My 87-year-old father s blood pressure this morning is 73 over 45. He takes Valsartan everyday but I did not give it to him today as I...

doctor1 MD

I have high blood pressure(165/110) and was put on Lisinoprin 3 weeks ago and it has come down about 30 points...however i have head aches and have...

doctor1 MD

I have copd . My blood pressure is usually around 126/70. The past couple of days it has been around 118/64. I also take benazapril . Should I be...

doctor1 MD

I may a rash from Epsom salt. I used it for my sore knee. The rash is all over my body. I have felt nausea in the stomach and weakness.

Get personalised answers from verified doctor in minutes across 80+ specialties

200 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Sandip Kabra
  • Q - Suggest treatment for IBS while on Thyroxine

  • Q - What do white bumps on lips indicate?

  • Q - What causes a flush like feeling behind the eyes?

  • Q - Suggest treatment for sneezing along with congestion and cold head

  • Q - Is applying Onabet and Futop in vaginal area safe?

  • Q - Suggest treatment for dizziness and exhaustion

  • Q - What causes small lump on lower back?

  • Q - Is pain at the back of head relates to the heart?

  • Q - What causes itching sensation on anal area post defecation?

  • Q - Is it safe to take Plavix when on BP and diabetes medication?

backtotop2